Since my TLIF, I've been prescribed hydrocodone 10/325, percocet 10/325, valium 10mg and flexiril 10mg. I think I have other stuff, but I don't take it.
I get up each morning about 7am with the usual back pain, so I usually take two hydros and one flexiril. This is 5mg more than I took pre-op. The last couple of days, my back has been hurting quite a bit more than usual, so after an hour or so after I take the hydros and I eat something, I took a percocet. Right about 2pm both days, I start sweating profusely, get really hot, get an upset stomach and then have to immediately go to the bathroom to vomit. Yesterday it was only once and today it was twice, 30 minutes apart.
Has this happened with anyone that has taken percocets? I think it's just got to be what the problem is. I'm sure I'd taken them the first week I was home but I don't remember much from that time, although I know I wasn't nauseus and I didn't vomit.
Anybody have this issue with Percocets? The hydros work ok for me and I think I'll just stop taking the percs, but I'm just wondering if anybody else has this reaction to them and if there's anything you do to keep it from happening.